# SDR UIEA2020052701109

- Difficulty date: May 22, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,700 hours, 24,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGES WERE FOUND AROUND ADF ANTENNA NR 1, BETWEEN STA 1109 / STA 1131 AND ADF ANTENNA NR 2, BETWEEN STA 1153 / STA 1175. BOTH OF THEM ON THE CROWN AREA BETWEEN STRINGERS S-1L AND S-1R.DAMAGES WERE REPAIRED IN ACCORDANCE WITH MRO TRE6753358 R1.
